Publication date: 15 December 2024
Volume: Vol 59
Issue: Svezak 2
Pages: 417-460
DOI: 10.3336/gm.59.2.08
Izvorni znanstveni članak
https://doi.org/10.3336/gm.59.2.08
Left-invariant Hermitian connections on Lie groups with almost Hermitian structures
David N Pham
orcid.org/0000-0001-5615-0719
; Department of Mathematics & Computer Science, Queensborough C. College, City University of New York, Bayside, NY 11364, USA
Fei Ye
; Department of Mathematics & Computer Science, Queensborough C. College, City University of New York, Bayside, NY 11364, USA
Left-invariant Hermitian and Gauduchon connections are studied on an arbitrary Lie group
Almost Hermitian manifolds, Hermitian connections, Gauduchon connections, Lie groups
325177
3.4.2025.
Posjeta: 145 *